# SDR DALA2025060404277

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 63,771 hours, 28,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 5657 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S. 1R SLIDE ARM LIGHT WILL NOT ILLUMINATE. CORRECTIVE ACTION: FOUND GREEN ROPE/CORD STUCK IN GRIT BAR. STOWED CORD AND REINSTALLED SLIDE COVER. SLIDE ARMING OPS NORMAL. REF B757 AMM 25-66. (1003793)
